VOL. 53 · NO. 4 | August 2023
Front Matter
Rocky Mountain J. Math. 53 (4), (August 2023)
No abstract available
Nadia Allouch, Samira Hamani
Rocky Mountain J. Math. 53 (4), 1001-1010, (August 2023) DOI: 10.1216/rmj.2023.53.1001
KEYWORDS: fractional q-difference equations, Caputo fractional q-difference derivative, measure of noncompactness, Mönch’s fixed-point theorem, 26A33, 39A13
Abdellatif Ben Makhlouf, Lassaad Mchiri, Hassen Arfaoui, Hafedh Rguigui
Rocky Mountain J. Math. 53 (4), 1011-1018, (August 2023) DOI: 10.1216/rmj.2023.53.1011
KEYWORDS: Hadamard fractional derivative, finite-time stability, stochastic systems, 93C10
Roger Chen, Lingju Kong, Min Wang
Rocky Mountain J. Math. 53 (4), 1019-1041, (August 2023) DOI: 10.1216/rmj.2023.53.1019
KEYWORDS: online social networks, infectious recovery, SIRS models, Equilibrium, Stability analysis, Lyapunov functions, numerical simulations, 34D20, 34D23, 91D30, 92D25
DeHua Duan
Rocky Mountain J. Math. 53 (4), 1043-1071, (August 2023) DOI: 10.1216/rmj.2023.53.1043
KEYWORDS: Leray-α equations, Euler equations, boundary layer profiles, 35B65, 35Q35, 76B03
Moncef Elghribi
Rocky Mountain J. Math. 53 (4), 1073-1085, (August 2023) DOI: 10.1216/rmj.2023.53.1073
KEYWORDS: quantum calculus, applications of difference equation, Cauchy problem, potential theory, Markovian transition operator, 39A60, 47D09, 81S25, 60J35, 60J45
Ajda Fošner, Hoger Ghahramani, Feng Wei
Rocky Mountain J. Math. 53 (4), 1087-1097, (August 2023) DOI: 10.1216/rmj.2023.53.1087
KEYWORDS: Lie centralizer‎, generalized Lie derivation, Prime ring, 47B47, 16W25, 16W10, 16N60
Yazid Gouari, Zoubir Dahmani, Meriem Mansouria Belhamiti, Mehmet Zeki Sarikaya
Rocky Mountain J. Math. 53 (4), 1099-1116, (August 2023) DOI: 10.1216/rmj.2023.53.1099
KEYWORDS: Caputo derivative, fixed point, Runge–Kutta method, Ulam–Hyers stability, singular differential equation, 30C45, 39B72, 39B82
Fatih Hezenci, Hüseyin Budak
Rocky Mountain J. Math. 53 (4), 1117-1127, (August 2023) DOI: 10.1216/rmj.2023.53.1117
KEYWORDS: Newton type inequalities, Fractional calculus, Convex functions, 26A33, 26D07, 26D10, 26D15
Jiajie Hua
Rocky Mountain J. Math. 53 (4), 1129-1154, (August 2023) DOI: 10.1216/rmj.2023.53.1129
KEYWORDS: C*-algebras, stability, rotation relation, unitary, Zk-action, 46L05, 46L35
Chengyao Jiang, Yakun Zhao, Hong Wang, Guangjun Zhu
Rocky Mountain J. Math. 53 (4), 1155-1175, (August 2023) DOI: 10.1216/rmj.2023.53.1155
KEYWORDS: chessboard complex, facet ideal, irreducible decomposition, depth, regularity, 13D02, 13F55, 13C15
Serap Kemali, Gültekin Tinaztepe, İlknur Yeşilce Işik, Sinem Sezer Evcan
Rocky Mountain J. Math. 53 (4), 1177-1188, (August 2023) DOI: 10.1216/rmj.2023.53.1177
KEYWORDS: Convex functions, s-convexity, Hermite–Hadamard type inequality, Caputo fractional derivatives, Caputo–Fabrizio integral operator, specials means, 26A33, 26D07, 26D10, 26D15, 26A51‎
Shiwei Li
Rocky Mountain J. Math. 53 (4), 1189-1209, (August 2023) DOI: 10.1216/rmj.2023.53.1189
KEYWORDS: Chaplygin Euler equations, Delta-shocks, logarithmic pressure, numerical simulation, 35L65, 35B30, 35L45, 35L67
Yuehan Luo
Rocky Mountain J. Math. 53 (4), 1211-1217, (August 2023) DOI: 10.1216/rmj.2023.53.1211
KEYWORDS: toric variety, Hirzebruch surface, ample divisor, Syzygies, 14M25, 14C20
Balakrishnan Ramakrishnan, Brundaban Sahu, Anup Kumar Singh
Rocky Mountain J. Math. 53 (4), 1219-1244, (August 2023) DOI: 10.1216/rmj.2023.53.1219
KEYWORDS: quadratic forms in odd variables, modular forms, Shimura correspondence, 11E25, 11F37, 11E20, 11F11, 11F32
Rajesh V. Savalia
Rocky Mountain J. Math. 53 (4), 1245-1263, (August 2023) DOI: 10.1216/rmj.2023.53.1245
KEYWORDS: Humbert polynomials, Riordan’s inverse series, Wilson polynomials, Racah polynomials, Bessel function, 05A19, 33C10, 33C45, 33E20
Changsong Shen, Xinan Hao
Rocky Mountain J. Math. 53 (4), 1265-1283, (August 2023) DOI: 10.1216/rmj.2023.53.1265
KEYWORDS: fractional integral boundary value problem, fixed-point index, positive solution, existence, multiplicity, 34A08, 34B10, 34B18, 34B27
Xiaoxia Wang, Menglin Yu
Rocky Mountain J. Math. 53 (4), 1285-1290, (August 2023) DOI: 10.1216/rmj.2023.53.1285
KEYWORDS: combinatorial congruence, q-congruence, cyclotomic polynomial, q-supercongruence, 33D15, 11A07, 11B65
Man Xu, Ruyun Ma
Rocky Mountain J. Math. 53 (4), 1291-1311, (August 2023) DOI: 10.1216/rmj.2023.53.1291
KEYWORDS: discrete boundary value problem, nonspurious solution, lower and upper solutions, prescribed mean curvature spacelike equation, Friedmann–Lemaître–Robertson–Walker spacetime, 34A45, 34B16, 35A01, 39A27
Pan Yan
Rocky Mountain J. Math. 53 (4), 1313-1325, (August 2023) DOI: 10.1216/rmj.2023.53.1313
KEYWORDS: Rankin–Selberg integral, L-function, Casselman–Shalika formula, 11F70, 11F55, 22E50
Wenwan Yang, Cheng Yuan
Rocky Mountain J. Math. 53 (4), 1327-1336, (August 2023) DOI: 10.1216/rmj.2023.53.1327
KEYWORDS: corona Theorem, Wolff’s ideal theorem, Carleson measures, analytic Besov-type spaces, F(p,p−2,2) spaces, ‎30H05, 30H25, 30H80
Back to Top